# SDR IPXA2020103061853

- Difficulty date: October 6, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING UPPER TRAILING EDGE HAS CORROSION FWD OF NR 4 SPOILER.  REPAIRED CORRODED RT WING UPPER REAR SPAR CAP BETWEEN XORS 653.5 AND XORS 693.5, IAW VT-SAA EA 011-5710-01-A8664 REV IR AND UPS EO MD11-5710-78323-A.  (MINOR)
